Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

142 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is pale skin a side effect of motrin?

Premium Questions

doctor1 MD

I work 3rd shift and have a 3 month old, we were out of infant Motrin so babysitter gave 1 ml of children's Motrin to baby, it calls for 5 for a two year old... she thought 1 ml would be no harm ...

doctor1 MD

Is it safe to take one Tylenol the same time with 2 Motrin 3 times daily? My Mother-in-law takes ... at 6 am and ONE Aleve at 6 pm. As well as the Motrin. ...

doctor1 MD

MOTRIN. My question is, how often do you see HYPERTENSION as a side effect of Motrin and is it prudent ... HAVE TAKEN TYLENOL AS WELL, BUT IT SIMPLY IS NOT AS EFFECTIVE EFFECTIVE AS MOTRIN. I WORK 12 hour ...

doctor1 MD

When I take Motrin I get restless body syndrome ,is this a side effect of motrin? ...

doctor1 MD

I accidently took 8 Motrine.....will I be ok? ...

Public Forum Discussions

doctor1 MD

tylenol and motrin as per doctor s advice. I am concerned about what the tylenol may do to his liver and the motrin to his digestive system....your comments please ...

doctor1 MD

persisted despite OTC motrin for the last 6 hours. Is this a side effect from the fainting? should she see ... was normal, although she was stll shaky and pale, The doctor told her that it was probably from the blood ...

doctor1 MD

I gave 2 yr old granddaughter 5 ml of childrens motrin then she threw it up along with a dose of amoxicillian husband started to re dose her and gave her gave her 3 ml of motrin she is acting fine I has been ...

doctor1 MD

tonight because I was worried about the side effects. I ve been taking Motrin 800 during the daytime while ... the Motrin in the daytime and Methocarbamol at night? Thanks, Roy ...

doctor1 MD

I recently had a tooth extraction and was prescribed penicillin and motrin 800 mg. This was 10 days ago. I have only taken four of the motrin, as I don t really feel how they help with any pain. Instead ...

doctor1 MD

Motrin 600 2 times a day but it doesn t help what do you suggest I do ...

doctor1 MD

because they are horrible for me. I purchased OTC Motrin and took 800 mg (4 tablets), which was very effective. Now I am feeling more pain after 5 hours. How frequently can I safely take 800 mg of Motrin? I ...

doctor1 MD

from sleeping. So my question is why is that? And I ve also been taking Motrin pills before bed but sometimes it doesn t work. And I also would like to know that if I continue taking the Motrin pills for over ...

doctor1 MD

I am a 49 year old male. I have this pain in my shoulder area toward my back side that feels like I have been hit with a hammer. I now can not feel anything on this area of skin. I haven t done anything ...

doctor1 MD

on the left side as well. i am taking motrin 800 around the clock to help with the pain as instructed by my OBGYN (another long story, i called him to see if this was side effects of LUPRON DEPOT ). he said ...

Mobile Questions and Answers

doctor1 MD

hi welcome to healthcare magic forum, you can continue taking medication, those medicine are for healing an inflammation control,mild side effects always exists with medication, regular ambulation and mild exercise will take care of side effects.

doctor1 MD

hello, thanks for ur query, Brufen is a NSAID , cau cause ulcer in stomach which shows synergistic effect with alcohol.it is better to avoid alcohol with Brufen. all d best. take care.

doctor1 MD

Take simple analgesics like Panadol or motrin, the cramps should be gone soon. Drink plenty of water orally.